# SDR CA030428008

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Amd FALCON900
- Aircraft time: 165 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: FGFB583800308
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE BASIC (MONTHLY) INSPECTION, FOUND SEAL/SHIELD   P/N FGFB 583800308 CRACKED, BRACKETS BROKEN.  BECAUSE OF THE BROKEN BRACKETS CAUSED THE SEAL/SHEILD TO CHAFE ON THE INNER FORWARD SKIN OF BOTH THRUST REVERSER DOORS IN THE STOWED POSITION.  THE DAMAGED ON THE INNER SKIN WAS BLENDED OUT IAW SRM AND ALL THREE PARTS REPLACED WITH NEW.
